Discussions By Condition: Medical Stories

skin inflmmation

Posted In: Medical Stories 1 Replies
  • Posted By: Elaine Day
  • November 29, 2006
  • 09:58 PM

In July, 2005 I had a case of poison ivy. After 2 shots of steroids and two rounds of steroid pills, the poison ivy dried up but it left me with a stinging in my legs as if there were wasp trying to get out. It progressivly got worse. It is now in my back, fingers, legs and feet. I have had MRI's, spinal taps, nerve conductor tests, etc. and nothing can be found. However, the doctors can seen the inflammation. I did go to an allergist and found out I was allergic to many things. I am not on my fifth week of shots, but without any success with the pain I have.

The skin gets so tight, especially in my fingers and top of my ankles, that I can barely write or walk. I am scheduled for a skin biopsy next week. However, there are no lesions anywhere on my body.

I can hardly walk with my legs straight because of the pain and my legs are just losing their strength.

Reply Flag this Discussion

1 Replies:

  • i'll never take steroids for poison ivy againi did it one year because i had to work in my shop and i had bad poison ivy on my face that was grossing out the customersso i took the shot and pills and now i have permanent scarringi don't think it would have scarred if i had let the poison ivy run it's coursei hope you get better then never use steroids for PI again
    riverj 3 Replies
    • December 1, 2006
    • 09:14 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?